advertisement
Question
Posted by: SB | 2012-04-17

Anti-Depressants affect menstrual cycle

Good day
I have been taking 30mg miteron for 2-3 months. Can taking this medication confuse my menstrual cycle?
I had a normal period in feb and then 2 weeks later had another. I was then due to get my period between the 29th March and 31st as I am normally 26-28 days. I still have not gotten my period. I have abdominal twinges, sore breasts, extreme tiredness, occasional nausea. The twinges so far have felt like period pains but milder and so far nothing.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not familiar with Miteron. Have you spelt it correctly?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-04-23

I am not familiar with Miteron. Have you spelt it correctly?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement